# SDR ASAA0954378

- Difficulty date: February 5, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 8,213 hours, 2,631 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 38809381
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

THE APU IS LEAKING OIL FROM THE DRAIN MAST AND THE OIL FILTER INDICATOR IS EXTENDED.  GROUNDED YES.  ACCOMPLISHED FIM 49 16 11 200 801 NO LEAKS FOUND AT THIS TIME.  ACCOMPLISHED MM 49 91 13 600 801 MAG CHIP DETECTOR CLEAN & FILTER CLEAN.  REPLACED FILTER.  LEAK CHECK GOOD.  OPS NORMAL.
